# SDR QXEA200501854

- Difficulty date: December 26, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 10,214 hours, 7,517 cycles
- System (JASC): 2810 · Fuel Storage
- Part: O-Ring
- Part number: MS29513020
- Condition: Damaged
- Location: Fuel Sump
- Stage of operation: UK
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PDX - ON POST FLIGHT 2466, NOTICED FUEL DRIPPING FROM AROUND A FUEL DRAIN UNDER THE RIGHT WING ROOT.  REPLACED O-RING ON RT FWD INBD FUEL TANK WATER DRAIN (SUMP).  NO LEAKS NOTED.  AIRCRAFT RETURNED TO SERVICE.
